# SDR A6WA201140456

- Difficulty date: May 1, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 21,633 hours, 20,134 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COVER 311BZ IS CRACKED AT TOP OF COVER AT FLANGE WELD.  REPAIRED APU ENCLOSURE DOOR 311BZ IAW REO 601R-49-11-070, REV A.
